# SDR 9719579605

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Packs
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, RIGHT NACELLE, LEFT NACELLE, AND EVACUATION SLIDE EMERGENCY LIGHTS FAILED TEN MINUTE TEST.  REPLACED BATTERY PACKS, OPERATIONAL CHECK NORMAL.
